Follow
Hitoshi Ishii
Hitoshi Ishii
Research Fellow of Tsuda University, Emeritus Professor of Waseda University, Former Professor of
Verified email at waseda.jp - Homepage
Title
Cited by
Cited by
Year
User’s guide to viscosity solutions of second order partial differential equations
MG Crandall, H Ishii, PL Lions
Bulletin of the American mathematical society 27 (1), 1-67, 1992
63431992
Viscosity solutions of fully nonlinear second-order elliptic partial differential equations
H Ishii, PL Lions
Journal of Differential equations 83 (1), 26-78, 1990
7341990
Perron’s method for Hamilton-Jacobi equations
H Ishii
5121987
On uniqueness and existence of viscosity solutions of fully nonlinear second‐order elliptic PDE's
H Ishii
Communications on pure and applied mathematics 42 (1), 15-45, 1989
4621989
On Lipschitz continuity of the solution mapping to the Skorokhod problem, with applications
P Dupuis, H Ishii
Stochastics: An International Journal of Probability and Stochastic …, 1991
3511991
Comparison principle and convexity preserving properties for singular degenerate parabolic equations on unbounded domains
Y Giga, S Goto, H Ishii, MH Sato
Indiana University Mathematics Journal, 443-470, 1991
3161991
Uniqueness of unbounded viscosity solution of Hamilton-Jacobi equations
H Ishii
Indiana University Mathematics Journal 33 (5), 721-748, 1984
2811984
Hamilton-Jacobi equations with discontinuous Hamiltonians on arbitrary open sets
H Ishii
Bull. Fac. Sci. Engrg. Chuo Univ 28, 33-77, 1985
276*1985
SDEs with oblique reflection on nonsmooth domains
P Dupuis, H Ishii
The annals of Probability, 554-580, 1993
2261993
Approximate solutions of the Bellman equation of deterministic control theory
IC Dolcetta, H Ishii
Applied Mathematics and Optimization 11 (1), 161-181, 1984
2221984
The Bellman equation for minimizing the maximum cost.
EN Barron, H Ishii
NONLINEAR ANAL. THEORY METHODS APPLIC. 13 (9), 1067-1090, 1989
2211989
The maximum principle for semicontinuous functions
MG Crandall, H Ishii
1811990
On the equivalence of two notions of weak solutions, viscosity solutions and distribution solutions
H Ishii
Funkcial. Ekvac 38 (1), 101-120, 1995
1701995
A boundary value problem of the Dirichlet type for Hamilton-Jacobi equations
H Ishii
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 16 (1), 105-135, 1989
1671989
Finite difference methods for mean field games
Y Achdou, G Barles, H Ishii, GL Litvinov, Y Achdou
Hamilton-Jacobi Equations: Approximations, Numerical Analysis and …, 2013
164*2013
Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited
MG Crandall, H Ishii, PL Lions
Journal of the Mathematical Society of Japan 39 (4), 581-596, 1987
1581987
Asymptotic stability and blowing up of solutions of some nonlinear equations
H Ishii
Journal of Differential Equations 26 (2), 291-319, 1977
1571977
A simple, direct proof of uniqueness for solutions of the Hamilton-Jacobi equations of eikonal type
H Ishii
Proceedings of the American Mathematical Society, 247-251, 1987
1561987
Viscosity solutions for monotone systems of second–order elliptic PDEs
H Ishii, S Koike
Communications in partial differential equations 16 (6-7), 1095-1128, 1991
1511991
Generalized motion of noncompact hypersurfaces with velocity having arbitrary growth on the curvature tensor
H Ishii, P Souganidis
Tohoku Mathematical Journal, Second Series 47 (2), 227-250, 1995
1481995
The system can't perform the operation now. Try again later.
Articles 1–20